Sign In

Remember Me

How-to Guides and Articles

Forum

A college kid with a question

Read 4595 times


biddlec
Rep: 0
Trust: 0%
Posts: 23
A college kid with a question « : December 13, 2011, 12:03:06 AM »
so i am in college and this week is finals week so naturally i will be cramming and i will have papers to do. to help i will be taking some adderal that i got my hands on. as anyone who has had to deal with the stress of finals week knows that adderall and ritalin can help. so i was wondering if there would be any side effects of me taking these meds and also taking a preworkout. fyi i am currently taking neurcore and i am loving it.

Members don't see ads. Sign up for FREE to remove ads, and start earning free supplements!



toolhead
Rep: +800
Trust: 100%
Posts: 742
Locker Roommates
« Reply #1: December 13, 2011, 12:06:15 AM »
Yeah, too many stims man. Dunno what you'll be dosing the addy at, or how often, but do what ya gotta do, but drop the preworkout.
Do some research before putting something you cant identify in your mouth.


Matty28
Rep: +478
Trust: 100%
Posts: 1511
Locker Roommates
« Reply #2: December 13, 2011, 12:10:23 AM »
I'm prescribed Vyvanase, which is similar to Addy, and I would not recommend a PWO with Addy. I'm pretty tolerant to heavy Stims, like Addy, and I would never mix the two.

Sides for a newbie might include headaches, insomnia, excess sweating, thermo effect, lack of appetite, etc. All sides should disappear once you come off.

Don't play around and know how to dose it correctly.


biddlec
Rep: 0
Trust: 0%
Posts: 23
« Reply #3: December 13, 2011, 12:11:04 AM »
Yeah, too many stims man. Dunno what you'll be dosing the addy at, or how often, but do what ya gotta do, but drop the preworkout.

thanks man its one of those 30 mg 8 hr time release things. helped alot with my final for today but ill deff drop my PWO for a bit. starting to build a bit of a tolerance anyway


biddlec
Rep: 0
Trust: 0%
Posts: 23
« Reply #4: December 13, 2011, 12:12:42 AM »
I'm prescribed Vyvanase, which is similar to Addy, and I would not recommend a PWO with Addy. I'm pretty tolerant to heavy Stims, like Addy, and I would never mix the two.

Sides for a newbie might include headaches, insomnia, excess sweating, thermo effect, lack of appetite, etc. All sides should disappear once you come off.

Don't play around and know how to dose it correctly.

thank you sir for all the wisdom and knowledge that you bring forth!   ;D


cannon44
Rep: +19
Trust: 27%
Posts: 163
« Reply #5: December 13, 2011, 07:55:05 AM »
Just make sure you're still getting sleep brother. My roomate always took it and wouldn't sleep all night


Sal
Rep: +60
Trust: 90%
Posts: 112
« Reply #6: December 13, 2011, 08:15:19 AM »
 :) 1st good luck. Just do not workout, yes you're gona hate me. But get the grades and the degree.  Workout during break you'll have more time. Sides include reduced appitite, anger-these meds make some people short tempered. Other sides include nausea vomitting although not highly likely.


RDgulls
Rep: +217
Trust: 100%
Posts: 143
Locker Roommates
« Reply #7: December 13, 2011, 08:19:04 AM »
Im doin the same thing this week man hahaha...i usually go to the gym right after i finish each final to burn off some stress, and the addy in my opinion is a great pwo for focus because its usually still hitting me when i go to lift and its like tunnel vision in the gym. Like what has been said above stay away from extra stims and pace yourself in the gym so you dont overexert yourself. Dont forget to sleep cause the most important thing, your final grades, will suffer if you dont get enough sleep...nyquil is my second best friend during finals behind addy lol..good luck on your finals


Matty28
Rep: +478
Trust: 100%
Posts: 1511
Locker Roommates
« Reply #8: December 13, 2011, 11:26:37 AM »
I'm prescribed Vyvanase, which is similar to Addy, and I would not recommend a PWO with Addy. I'm pretty tolerant to heavy Stims, like Addy, and I would never mix the two.

Sides for a newbie might include headaches, insomnia, excess sweating, thermo effect, lack of appetite, etc. All sides should disappear once you come off.

Don't play around and know how to dose it correctly.

thank you sir for all the wisdom and knowledge that you bring forth!   ;D

Anytime.


CamSTL
Rep: +2,296
Trust: 100%
Posts: 1140
Locker Roommates
« Reply #9: December 13, 2011, 12:35:34 PM »
Bro in all honesty if you take adderall (depending on how long you study or work u put into your paper) you probably wont need a preworkout. Adderall, that ish will have you in the zone. But once I took adderall and Assault, it was like I was on cocain. Never again LOL
We'll see what happens when I no longer exist


chichistrong
Rep: +2,624
Trust: 100%
Posts: 3148
Locker Roommates
« Reply #10: December 13, 2011, 01:13:49 PM »
I just recently did that because I was in finals too and bro all those stims can foo you up for days. I felt lethargic and brain-shut for like 3 days after it.
"It's the most difficult [decision] I've made in my entire life, except the one I made in 1978 when I decided to get a bikini wax." - Arnold

"If you are 17....You should be researching porn, not a pct haha." - Jaycon

Rest in Peace Tsunami2k.


biddlec
Rep: 0
Trust: 0%
Posts: 23
« Reply #11: December 13, 2011, 01:47:21 PM »
I just recently did that because I was in finals too and bro all those stims can foo you up for days. I felt lethargic and brain-shut for like 3 days after it.
ya i made a similar mistake earlier this semester when i had a research paper due... was not the best idea


Phill901
Rep: 0
Trust: 0%
Posts: 2
« Reply #12: December 17, 2018, 06:47:22 AM »
Hi there. it's really great that you trying to make yourself better. But this is a lot of pills. Maybe, you should ask for help first? I don't know, like https://pro-papers.com/college-homework-help or something like that. Because your health at first place, dude.


Wis3guy
Rep: +3,091
Trust: 100%
Posts: 3624
Locker Roommates
« Reply #13: December 17, 2018, 09:10:21 AM »
Hello Spammer....

Sign up or Log in to post a reply.


Copyright © 2019 SupplementReviews.com. All rights reserved!